# SDR USAA2013061100005

- Difficulty date: June 9, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 29,655 hours, 22,631 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120200
- Part serial: 8999
- Condition: Faulty
- Location: Lavatory
- Part time: 23,903 hours, 12,849 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SDCU FAULT (CLASS II STATUS MSG).  MX ACCOMPLISHED TSM 26-17-00-810-802. R & R LAVATORY "A" SMOKE DETECTOR IAW AMM 26-17-15.
